Time-dependent gradient perturbations of fractional Laplacian - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Journal of Evolution Equations Année : 2010

Time-dependent gradient perturbations of fractional Laplacian

(1) ,
1

Résumé

We construct a fundamental solution of the equation {\partial_t - \Delta^{\alpha/2} - b(\cdot, \cdot) \cdot\nabla_{x} = 0} for TeX{\alpha \in (1, 2)} and b satisfying a certain integral space-time condition. We also show it has α-stable upper and lower bounds.

Mots clés

Dates et versions

hal-03040243 , version 1 (04-12-2020)

Identifiants

Citer

Tomasz Jakubowski, Karol Szczypkowski. Time-dependent gradient perturbations of fractional Laplacian. Journal of Evolution Equations, 2010, 10 (2), pp.319 - 339. ⟨10.1007/s00028-009-0051-5⟩. ⟨hal-03040243⟩
14 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More